[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.87.121.0. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Views 200
Citations 0
Letters
July 18, 2012

Retinal Detachment and Fluoroquinolones

Author Affiliations
 

Letters Section Editor: Jody W. Zylke, MD, Senior Editor.

Author Affiliations: Department of Microbiology, Royal Free Hospital NHS Foundation Trust, London, England (Dr Molloy); and Department of Public Health Sciences, University of Edinburgh, Edinburgh, Scotland (Dr Mitry; mitryd@gmail.com).

JAMA. 2012;308(3):233. doi:10.1001/jama.2012.6620

To the Editor: A robust association between current fluoroquinolone use and retinal detachment was reported by Dr Etminan and colleagues.1 They stated that a group of residual confounders would need to be excessively large to change the results of the study. However, the cumulative effect of several important factors may account for, at least in part, the reported association.

First Page Preview View Large
First page PDF preview
First page PDF preview
×